American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Chad Schoen. The geometric genus of a desingularized fiber product of elliptic surfaces. Proc. Amer. Math. Soc. 141 (2013) 745-752.
Abstract, references, and article information   
View Article: PDF

[2] Zhaohu Nie. Blow-up formulas and smooth birational invariants. Proc. Amer. Math. Soc. 137 (2009) 2529-2539. MR 2497464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rahul Pandharipande. Counting elliptic plane curves with fixed $j$-invariant. Proc. Amer. Math. Soc. 125 (1997) 3471-3479. MR 1423328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1